# SDR UIEA2013021900092

- Difficulty date: February 19, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 602 hours, 120 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND METAL CHIPS IN TAIL PIPE OF NR 1 ENGINE.  R & R NR 1 ENGINE IAW AMM 71-00-00 ENG RUN & LEAK CHECKS SATISFACTORY.
